Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2015, 8:08 PM EDT for Mahoning County, Ohio. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 8:08 PM EDT (00:08 UTC)
- Expired
- Jun 14, 2015, 8:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:12 PM EDT | TSTM WND DMG | Sebring, OH | LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
868
WUUS51 KCLE 150008
SVRCLE
OHC099-150045-
/O.NEW.KCLE.SV.W.0060.150615T0008Z-150615T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
808 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MAHONING COUNTY IN NORTHEASTERN OHIO...
* UNTIL 845 PM EDT
* AT 808 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEBRING...OR
10 MILES WEST OF SALEM...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALEM...ALLIANCE...SEBRING...BELOIT...GREENFORD AND MAPLE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4099 8108 4098 8072 4090 8074 4090 8082
4093 8083 4093 8089 4090 8090 4091 8109
TIME...MOT...LOC 0008Z 276DEG 33KT 4093 8105
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
217
WWUS51 KCLE 150030
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
830 PM EDT SUN JUN 14 2015
OHC099-150045-
/O.CON.KCLE.SV.W.0060.000000T0000Z-150615T0045Z/
MAHONING OH-
830 PM EDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTH CENTRAL MAHONING COUNTY...
AT 829 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF KINSMAN...OR 7 MILES NORTHWEST OF SHARPSVILLE...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM AND GREENFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4098 8084 4098 8072 4090 8074 4090 8082
4093 8083 4093 8088
TIME...MOT...LOC 0029Z 276DEG 33KT 4136 8054
HAIL...<.75IN
WIND...60MPH
$$
LOMBARDY507
WWUS51 KCLE 150041
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
841 PM EDT SUN JUN 14 2015
OHC099-150051-
/O.EXP.KCLE.SV.W.0060.000000T0000Z-150615T0045Z/
MAHONING OH-
841 PM EDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MAHONING COUNTY
WILL EXPIRE AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4098 8084 4098 8072 4090 8074 4090 8082
4093 8083 4093 8088
TIME...MOT...LOC 0040Z 276DEG 33KT 4136 8054
$$
LOMBARDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:54 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 14, 7:54 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
754 PM EDT SUN JUN 14 2015
.SYNOPSIS...
A NEARLY STALLED FRONTAL BOUNDARY REMAINS IN THE VICINITY...DRAPED
ACROSS LOWER MICHIGAN....THE NORTHERN LAKE ERIE COAST...AND INTO
NEW YORK. THIS FRONT WILL SLOWLY BECOME EVEN LESS DEFINED GOING
INTO MONDAY. MONDAY NIGHT A COLD FRONT FROM THE UPPER MIDWEST WILL
MOVE ACROSS THE REGION. HIGH PRESSURE WILL BUILD ACROSS THE GREAT
LAKES...STAYING NORTH OF NRN OH/NW PA EARLY WEDNESDAY. THE NEXT
WARM FRONT WILL BE LIFTING NORTH AGAIN INTO THE AREA WEDNESDAY
NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PRIMARY CONCERN MAY INCREASINGLY BECOME FLOODING. HAVE ISSUED A
FLASH FLOOD WATCH FOR NE OH/NW PA THROUGH THE EVENING. THIS AREA
WILL HAVE EARLY THUNDERSTORMS...BUT ALSO WATCHING AREA OF MORE
ORGANIZED CONVECTION COMING OUT OF MI AND ONTARIO. PROPAGATION IS
EXPECTED TO BE EAST-SOUTHEAST MAKING NE OH/NW PA VULNERABLE TO
FLOODING. PARTS OF NE OH ARE ON THE SOGGY SIDE DUE TO RECENT RAINS
OF THE PAST 36 HRS. IN GENERAL 1 HR FLASH FLOOD GUIDANCE IS UNDER
1.5 INCHES. THE URBAN AREAS WILL BE SUSCEPTIBLE TO FLOODING WITH
RATES OVER AN INCH TO AN INCH AND A HALF. NOW AREAS TOWARD FINDLAY
SAW THE MOST RECENT HEAVY RAINFALL LAST NIGHT AND FLASH FLOOD
GUIDANCE IS EVEN LOWER THERE. CANNOT RULE OUT A FLOODING THREAT
THERE...BUT EXPECT CONVECTION TO BE SCATTERED/LESS COVERAGE.
AS FAR AS SEVERE THREAT GOES...SEVERE THUNDERSTORM WATCH IS ALSO
PRESENTLY OUT THROUGH 9PM. THE PRIMARY NON FLOODING THREAT IS
DAMAGING WINDS. THINGS TURNING OUT AS EXPECTED. MINOR SHORTWAVES
IN THE FLOW HAVE TRIGGERED THE MORE ORGANIZED CONVECTION. ONE OF
THESE MOVED FROM LOWER LAKE MI AND IS NOW NEAR DETROIT. THERE IS
ANOTHER UPSTREAM ACROSS EAST CENTRAL IL. WILL ALLOW POPS TO
DIMINISH WITH THE DIURNAL CYCLE OVERNIGHT.
CONTINUED MILD AND MUGGY TONIGHT. LOWS NEAR 70/UPPER 60S.
NO CHANGES WITH THE EARLY EVENING UPDATE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
WITH THIS PATTERN STILL CANNOT RULE OUT A RANDOM
SHOWER/THUNDERSTORMS AT JUST ABOUT ANY TIME MONDAY...EVEN EARLY.
BUT THE CHANCES WILL BE INCREASING AS WE REACH EVENING. AREA IN A
BROAD SLIGHT RISK OF SEVERE THUNDERSTORMS TOO. UPPER MIDWEST COLD
FRONT WILL BE ADVANCING SOUTHEAST DURING THE DAY REACHING THE
LOWER LAKES BY EVENING. HAVE RAISED POPS FOR MONDAY NIGHT. TIMING
OF THE FRONTS PASSAGE WILL BE CRUCIAL TO WHERE A CONTINUED THREAT
OF THUNDERSTORMS CONTINUES INTO TUESDAY. WILL TREND PRECIP CHANCES
DOWNWARD GOING FROM TUESDAY MORNING TO TUESDAY EVENING. AGAIN SOME
SEVERE POTENTIAL...THIS TIME MORE CONFINED TO OUR SOUTHERN
COUNTIES. ALSO UNTIL THIS FRONT PASSES CONDITIONS WILL CONTINUE TO
BE WARM AND MUGGY...AND THE FLOODING POTENTIAL WILL NEED TO BE RE-
VISITED.
SO THERE WILL BE A BREAK FROM THE PATTERN LATER TUESDAY INTO
WEDNESDAY...BUT THE LENGTH OF THAT BREAK IS IN QUESTION. LOWER
CONFIDENCE IN HOW FAR SOUTH THE FRONT MAKES IT AND ITS PROGRESS
BACK NORTHWARD AGAIN. WILL HAVE TO KEEP FORECAST FAIRLY GENERIC
FOR NOW. HIGHS MOSTLY IN THE UPPER 70S AND LOWER 80S WITH SOME
MID 70S NEAR LAKE ERIE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
ANOTHER SHORTWAVE WILL ROUND THE RIDGE ON THURSDAY WITH A WAVE OF
LOW PRESSURE TRACKING ALONG THE BOUNDARY AT THE SURFACE. THIS WILL
PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS/THUNDERSTORMS AND
POTENTIALLY HEAVY RAINFALL. HIGH PRESSURE WILL BUILD IN BEHIND THE
HIGH ON FRIDAY AND TEMPERATURES WILL DROP BACK SEVERAL
DEGREES...ESPECIALLY IN NE OH/NW PA. EXPECTING A DECREASE IN SHOWERS
AND THUNDERSTORMS DURING THE FRIDAY/SATURDAY THIS TIME FRAME IF THE
FRONTAL BOUNDARY CAN GET PUSHED FAR ENOUGH SOUTH. A WARM AND
UNSTABLE AIRMASS WILL RETURN FOR THE SECOND HALF OF THE WEEKEND.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS HAVE FILLED IN WITH DECENT COVERAGE
ACROSS NRN OH/NW PA LATE THIS AFTERNOON. THUNDERSTORMS WILL BRING
BRIEF HEAVY RAIN AND IFR CONDITIONS. EXPECT AN OVERALL DECREASE
AS WE HEAD FURTHER INTO THE EVENING AND THEY LOSE THE DIURNAL
BOOST...LEAVING BEHIND A PERIOD OF -RA. THIS PATTERN REMAINS
THOUGH AND A STRAY SHOWER/THUNDERSTORM POSSIBLE AT ABOUT ANYTIME
DURING THE TAF PERIOD. MVFR CEILINGS/VSBY WILL LIKELY DEVELOP
OVERNIGHT AND WE MAY GET A SHORT PERIOD OF IFR NEAR DAYBREAK.
THESE CEILINGS WILL SLOWLY LIFT ON MONDAY TO HIGH MVFR/VFR WITH
THUNDERSTORMS FILLING BACK IN ON MONDAY AFTERNOON. WIDESPREAD
SHOWERS/THUNDERSTORMS EXPECTED FOR THE EVENING HOURS AS A COLD
FRONT APPROACHES. STRONG TO SEVERE THUNDERSTORMS AGAIN A
POSSIBILITY WITH GUSTS IN EXCESS OF 45 KNOTS POSSIBLE AT ANY OF
THE TERMINALS.
OUTLOOK...PERIODS OF NON-VFR MON THRU THU WITH SCT SHRA/TSRA.
&&
.MARINE...
SHOWERS AND THUNDERSTORMS WILL FILL IN ACROSS LAKE ERIE THIS EVENING
AND MAY PRODUCE STRONG WIND GUSTS...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL. A STATIONARY FRONT LOCATED NORTH OF THE LAKE WILL
SETTLE SOUTH OVER THE LAKE TONIGHT. ANOTHER WAVE WILL TRACK ALONG
THE FRONT ON MONDAY WITH ADDITIONAL STRONG THUNDERSTORMS POSSIBLE.
THE FRONTAL BOUNDARY WILL FINALLY PUSH SOUTH OF THE LAKE ON TUESDAY
BUT WILL LIFT NORTH AS A WARM FRONT AGAIN ON WEDNESDAY NIGHT. WINDS
WILL GENERALLY BE AT OR BELOW 15 KNOTS AWAY FROM THUNDERSTORMS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ011>014-021>023-
033-089.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KEC
AVIATION...OUDEMAN
MARINE...KECHazardous weather outlook, Jun 14, 4:27 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 427 PM EDT SUN JUN 14 2015 OHZ003-006>010-017>020-027>032-036>038-047-PAZ001-152030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX-NORTHERN ERIE- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ011>014-021>023-033-089-PAZ002-003-152030- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA- 427 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>149-162>169-152030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-152030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 427 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 6:08 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT SUN JUN 14 2015
OHZ012-014-089-PAZ001>003-142245-
ASHTABULA INLAND-ASHTABULA LAKESHORE-LAKE-NORTHERN
ERIE-CRAWFORD-SOUTHERN ERIE-
608 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASHTABULA...
NORTHEASTERN LAKE...SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD
COUNTIES...
AT 607 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF CONNEAUT TO NEAR ASHTABULA TO
MADISON TO NEAR MENTOR...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ASHTABULA...CONNEAUT...JEFFERSON...GENEVA-ON-THE-LAKE...MADISON...
GIRARD...NORTH KINGSVILLE...PERRY...ALBION...LAKE CITY...
AUSTINBURG...KINGSVILLE...ROAMING SHORES...PIERPONT...NORTH PERRY...
CRANESVILLE...ROCK CREEK...PLATEA...FAIRVIEW AND EDGEWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4186 8033 4166 8053 4161 8089 4168 8101
4172 8101 4172 8106 4179 8117 4186 8095
4187 8090 4191 8080 4192 8072 4196 8055
4209 8018
TIME...MOT...LOC 2207Z 261DEG 28KT 4211 8064 4188 8085 4178 8106 4173
8141Special weather statement, Jun 14, 6:27 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
627 PM EDT SUN JUN 14 2015
OHZ033-142300-
MAHONING-
627 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MAHONING COUNTY...
AT 625 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES SW OF
BOARDMAN...OR 7 MILES NORTH OF COLUMBIANA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...BOARDMAN...CAMPBELL...CANFIELD...
AUSTINTOWN...STRUTHERS...POLAND...NEW MIDDLETOWN...LOWELLVILLE...
GREENFORD AND MINERAL RIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4113 8077 4113 8052 4096 8051 4090 8052
4090 8081
TIME...MOT...LOC 2225Z 254DEG 26KT 4099 8067
KECLocal storm report, Jun 14, 6:44 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 SE CANFIELD 41.00N 80.73W
06/14/2015 E0.88 INCH MAHONING OH TRAINED SPOTTER
&&
MITCHELLSpecial weather statement, Jun 14, 7:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SUN JUN 14 2015
OHZ011-013-021>023-032-033-150045-
TRUMBULL-SUMMIT-CUYAHOGA-GEAUGA-PORTAGE-MAHONING-STARK-
748 PM EDT SUN JUN 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...MAHONING...
STARK...SUMMIT...SOUTHEASTERN CUYAHOGA...SOUTHERN GEAUGA AND PORTAGE
COUNTIES...
AT 744 PM EDT...AN AREA OF STRONG THUNDERSTORMS WERE DEVELOPING AND
MOVING ALONG OUTFLOW BOUNDARIES THAT WERE LOCATED OVER THE REGION.
AS THESE BOUNDARIES AND THUNDERSTORMS COLLIDE THEY MAY INCREASE IN
INTENSITY AND REQUIRE A WARNING. THE MAIN CONCERN WILL BE STRONG
DAMAGING WINDS BUT SOME SMALL HAIL IS ALSO POSSIBLE.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THE STORMS.
LAT...LON 4098 8165 4099 8169 4128 8169 4128 8163
4135 8163 4142 8100 4150 8100 4150 8052
4090 8052 4090 8082 4093 8083 4093 8089
4090 8090 4090 8109 4073 8109 4072 8123
4065 8124 4066 8146 4064 8164
TIME...MOT...LOC 2344Z 180DEG 0KT 4111 8133Special weather statement, Jun 14, 7:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
754 PM EDT SUN JUN 14 2015
OHZ007>009-018-019-150030-
ERIE-OTTAWA-HURON-SENECA-SANDUSKY-
754 PM EDT SUN JUN 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HURON...
SANDUSKY...NORTHEASTERN SENECA...ERIE AND SOUTHERN OTTAWA COUNTIES...
AT 752 PM EDT...AN AREA OF STRONG THUNDERSTORMS OVER NORTHEAST
SENECA COUNTY AND SANDUSKY COUNTY WILL MOVE EAST NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS AREA OF STORMS.
LOCATIONS IMPACTED INCLUDE...
SANDUSKY...NORWALK...FREMONT...HURON...PORT CLINTON...KELLEYS
ISLAND...BELLEVUE...CLYDE...OAK HARBOR...GIBSONBURG...WOODVILLE...
ELMORE...GREEN SPRINGS...MILAN...WAKEMAN...BERLIN HEIGHTS...
MONROEVILLE...MARBLEHEAD...BAY VIEW AND REPUBLIC.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4156 8303 4152 8297 4151 8299 4152 8290
4159 8285 4153 8279 4163 8267 4150 8271
4146 8304 4145 8304 4142 8292 4147 8283
4144 8276 4149 8269 4145 8269 4138 8250
4143 8235 4127 8235 4110 8300 4148 8342
TIME...MOT...LOC 2352Z 249DEG 25KT 4127 8282Local storm report, Jun 14, 8:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
803 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM MARINE TSTM WIND 3 N CATAWBA ISLAND 41.63N 82.84W
06/14/2015 M48.00 MPH OTTAWA OH BUOY
BUOY SBI01
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:23 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jun 14, 8:27 PM EDT | Areal Flood Advisory | CLE | Mahoning, Stark | 3 hr |
| Jun 14, 8:36 PM EDT | Special Weather Statement | CLE | Lorain | 39 min |
| Jun 14, 9:06 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 39 min |
| Jun 14, 9:12 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Wyandot | 3 hr |
| Jun 15, 12:46 AM EDT | River Flood Warning | CLE | Trumbull | 61 hr |
| Jun 15, 11:59 AM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 22 hr |
| Jun 15, 5:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| Jun 15, 6:34 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.